# SDR 2002F00286

- Difficulty date: November 29, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE RIGHT EPR INDICATOR DROPS .10 WITH LARGE THROTTLE MOVEMENTS SLOWLY RETURNS TO PROPER EPR READING WITH SMALL THROTTLED MOVEMENT.  EPR READS NORMALLY ALL ENGINE INDICATION ON RIGHT SIDE WERE NORMAL NO SURGE OR YAW WAS NOTED.  REPLACED 9 O'CLOCK 4 EACH PF RAKES PER MM 77-11-04, SYSTEM.  OPS CHECKED GOOD.  (M)
